How do lifestyle factors and exposure to environmental substances affect our cancer risk?
by CarolynF on Wed Jun 06, 2012 01:14 PM
7 months ago, I had de vinci robot surgery, epiglottis removed because of cancer mass on it...did not need chemo or radiation..
3 weeks ago, my hair started falling out by the handfuls, I take several different medicines now but really don't know where to turn to see if the combination could be causing this...I don't think I stress about things, am busy , but yet take it easy when I want, love my husband and family...please , any ideas and solutions??
by PopPop on Thu Jun 07, 2012 01:49 AM
I would certainly look at the medicines. Something similar happened to my wife, not as severe as you, her hair started to thin out. The Doctor then switched her medicines.
Research each medicine on line and then see if combinations of two or three may cause problems with hair loss.
My wife was not taking med's for cancer, but for other health issues.
My Best to You and Everyone Here
by missyanne70 on Wed Jul 04, 2012 07:26 AM
Also, have your protien levels checked. Low levels also have that side effect.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Did you or your loved one seek a second opinion before starting cancer treatment?
No, but we got a second opinion after we started treatment
We care about your feedback. Let us know how we can improve your CancerCompass experience.